Skip to Main content Skip to Navigation
Journal articles

Asymptotically Stable Interval Observers for Planar Systems with Complex Poles

Frédéric Mazenc 1, 2 Olivier Bernard 3
1 DISCO - Dynamical Interconnected Systems in COmplex Environments
Inria Saclay - Ile de France, L2S - Laboratoire des signaux et systèmes
3 COMORE - Modeling and control of renewable resources
LOV - Laboratoire d'océanographie de Villefranche, CRISAM - Inria Sophia Antipolis - Méditerranée
Abstract : In some parametric domains, the problem of designing an exponentially stable interval observer for an exponentially stable two dimensional time-invariant linear system is open. We show that, in some cases, no linear time-invariant change of coordinates can help to determine an exponentially stable interval observer. Next, we solve the problem by constructing interval observers of a new type, which have as key feature the property of being time-varying. This new design is applied to the chaotic Chua's system.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00547800
Contributor : Myriam Baverel <>
Submitted on : Friday, December 17, 2010 - 1:35:51 PM
Last modification on : Monday, January 4, 2021 - 2:46:03 PM

Identifiers

  • HAL Id : hal-00547800, version 1

Citation

Frédéric Mazenc, Olivier Bernard. Asymptotically Stable Interval Observers for Planar Systems with Complex Poles. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2010, 55 (2), pp.523-527. ⟨hal-00547800⟩

Share

Metrics

Record views

483